# SDR AALA201704219014

- Difficulty date: April 19, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 64,929 hours, 24,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD BULKHEAD, FLOOR EMERGENCY EXIT LIGHT WILL NOT STAY INSTALLED, HANGING LOOSE.  REPLACED EMERGENCY LIGHT LENS COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
